advertisement
Question
Posted by: JILLY | 2010/09/16

Swollen Feet &  legs

Just returned from India after a weeks extensive flying, walking, and excessive heat. Feet &  legs swelled badly, but reduced in the morning only to swell again. Am on Approval &  Ciplavasc 5.
Returned home &  swelling gone. Should I follow this through ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jilly
The swelling could have been caused by the flying, if it is not swollen anymore, I don't think it is necessary to follow up.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: BRIDGET KING | 2010/10/12

I AM ON CIPLAVASC AND GET VSWOLLEN FEET DURING THE DAY. CAN CIPLAVASC BE CAUSING THIS

Reply to BRIDGET KING
Posted by: Cyberdoc | 2010/09/16

Hallo Jilly
The swelling could have been caused by the flying, if it is not swollen anymore, I don't think it is necessary to follow up.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement